# SDR COMA0760417

- Difficulty date: May 31, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 22,462 hours, 20,828 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Condition: Out Of Rig
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5503 - LEFT AND RIGHT AILERON MORE STIFF THAN NORMAL.  -A- ON PFD WITH AUTO-PILOT ON, IN TURNS.  HYD PUMP 1A SQUEALING.  AILERONS FELT NORMAL WHEN DISCONNECTED.  FOUND BOTH CENTERING MECHANISMS FORCE TOO HIGH.  RIGGED LEFT AND RIGHT AILERON CENTERING MECHANISM SPRING.  NO FURTHER DEFECTS.  FLIGHT CHECK GOOD.
